Panadol Extra Painkillers Soluble Paracetamol & Caffeine 500mg 24 per pack

£6.50 27p each
1 IN STOCK 
Warning: By law we cannot sell this product to anyone under 18, by placing an order with us you are confirming that you are over the age of 18.
Contains paracetamol.
Always read the label.


 


Panadol Extra Soluble
Tablets are formulated to provide effective headache pain relief and help
reduce fever.  Panadol Extra Soluble
Tablets contain two active ingredients. Paracetamol is a pain reliever and
caffeine amplifies the pain-relieving effect of paracetamol. When you’ve got a
headache, Panadol Extra Soluble Tablets deliver effective relief.


 


Panadol Extra Soluble
Tablets relieve different types of pain, including back pain, toothache, period
pain, Migraine pain and joint pain.


 


How to Use Panadol Extra
Soluble Tablets: When experiencing pain, adults and children aged 16 years and
over should take 2 tablets dissolved in water up to 4 times daily. Do not take
more frequently than every 4 hours and no more than 8 tablets in 24 hours.


 


Children aged 12-15
years: Give 1 tablet dissolved in water up to 4 times daily. Do not give more
than 4 tablets in 24 hours. Do not take more frequently than every 4 hours. Do
not give to children under 12 years of age.

1. Panadol Extra Soluble Tablets, for pain relief. Contain paracetamol. Always read the label.
2. Paracetamol provides pain relief and caffeine amplifies the pain-relieving effect.
3. Panadol Extra Soluble Tablets can be taken on an empty stomach
4. Relieves tough pain, including migraines and other pain including back and period pain.
5. Panadol Extra soluble Tablets paracetamol delivers powerful, effective pain relief.

Preparation and Usage

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THESE TABLETS. HOW TO TAKE. For oral use: The tablets must be dissolved in water before taking. Adults (including the elderly) and children aged 16 years and over: Take 2 tablets dissolved in water every 4 hours as required. Do not take more than 8 tablets in 24 hours. Children aged 12-15 years: Give 1 tablet dissolved in water every 4 hours as required. Do not give more than 4 tablets in 24 hours. Do not take more frequently than every 4 hours. Do not give to children under 12 years of age.

Manufacturer

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Return To Address

Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY

Other Information

Full Product Name:
Panadol Extra Advance Soluble Tablets 24s

Storage:
Store below 30°C.

Safety Warning:
WARNINGS Do not take more than the label tells you to. If you do not get better talk to your doctor. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Avoid too much caffeine in drinks like coffee and tea when taking these tablets. CONSULT YOUR DOCTOR Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, if you have a severe infection (see section 2 inside for more information). If your headaches become persistent, see your doctor. Keep out of the sight and reach of children.

Additional Information:
Tablets

Ingredients

Each effervescent tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg, Sodium content 427 mg per tablet, Also includes Sorbitol (E 420). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

Disclaimer

While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label. Zoom by Ocado is therefore unable to accept liability for any incorrect information. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Zoom by Ocado's prior consent, nor without due acknowledgement.